# SDR AALA202112039461

- Difficulty date: December 2, 2021
- Submitted: December 3, 2021
- Operation: Air carrier
- Aircraft: N973UY
- Make and model: Airbus A300*
- Aircraft serial: 4893
- Aircraft time: 33,355 hours, 12,653 cycles
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Vent
- Condition: Bent
- Location: Zone 800 - Doors
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR VENT IN FRONT OF FLT DECK  DOOR,  (ON FRONT DENT) IS CAUSING DOOR TO BIND WHEN OPENED. MAINTENANCE  STRAIGHTENED FLOOR VENT EDGE AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK PER AMM 25-10-00.
